Skip to content
My WebMD Sign In, Sign Up
confused
avatar
beautifully_made243 posted:
Hi my name is jess I was taken off my implanon on febraury o have not had a period just some spotting. I gey nauseated, om always tired, my stache gets a painful streched feeling and a heavy feeling to it. And I'm constantly having to go pee every hr it seems but pregnancy test says no could it of been too early to tell or could it just be my hormones actin up.
Reply
 
avatar
Anu06 responded:
May be its due to hormones acted. But still you have any doubt check pregnancy with Instant In-Stream Pregnancy Test .

http://www.home-check.net.in/female-fertility/pregnancy-test.html


Featuring Experts

David Walmer, MD, PhD is a reproductive endocrinologist and infertility specialist at Atlantic Reproductive Medicine Specialists . During his 25 year...More

Helpful Tips

trying to conceive tip
My OBGYN Lady Doctor told me to count 10 days from day one of your period... so I just started my period Friday December 2nd, so I will ... More
Was this Helpful?
8 of 8 found this helpful

Helpful Resources

Be the first to post a Resource!

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Fertility Center